# SDR SWAA2024011530985

- Difficulty date: December 12, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT 2023-758413<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138503; CAL DUE DATE: 21-JUL-24;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[03] PERFORMED PERMANENT REPAIR STRINGER 26R LOCATED BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. FIG 206 MATERIAL USED STRINGER SECTION 7075-0 0.045 P.O:2023 196095 CONVERTED FROM 7075-T0 TO CONDITION 7075-T6; CHANNEL MATERIAL BAC1493-209 P.O:2023 233857 AND ANGLE 2E/A MATERIAL BAC1493-547 P.O:2021 147271. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR STRINGER 26R LOCATED BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. FIG 206 MATERIAL USED STRINGER SECTION 7075-0 0.045 P.O:2023 196095 CONVERTED FROM 7075-T0 TO CONDITION 7075-T6; CHANNEL MATERIAL BAC1493-209 P.O:2023 233857 AND ANGLE 2E/A MATERIAL BAC1493-547 P.O:2021 147271. SEE INDIVIDUAL SIGN OFF BELOW AS RII
